# SDR CA961220006

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 2730426
- Condition: Intermittent
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB RH STARTER VALVE OPEN LIGHT CAME ON. ENGINE SHUT DOWN. PNEUMATIC STARTER REGULATING AND SHUT OFF VALVE REPLACED.
